# SDR COMA0570058

- Difficulty date: May 27, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 6,530 hours, 5,031 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110521
- Condition: Corroded
- Location: Fuselage
- Part time: 6,530 hours, 5,031 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD LOWER WEBS ARE CORRODED BEYOND LIMITS FROM LBL 36 TO RBL 36.  REPLACED THE FS 280 BULKHEAD LOWER WEBS IAW BOMBARDIER INC REO 670-53-11-052 REV A REPAIR NR 2.
